Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I got orange crystals with wiping after urination. Is this kidney stones ?

A few weeks ago i was noticing orange crystal like things when i wiped after urinating, it stopped... yesterday it started again. Today I am noticing a lot more orange crystals with wiping after urination. I am also having a lot of back pain and abdomen pain. Is this kidney stones?
Asked On : Sun, 3 Apr 2011
Answers:  3 Views:  1104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Reagan,
Get your following tests done to confirm the problem.
for further assistance write to
Answered: Thu, 4 Aug 2011
I find this answer helpful
  User's Response
Hi, passing gravel in the urine may be due to kidney stones, particularly with abominal pains. you should have abdominal xray or ultrasound to check on this, thanks
Answered: Thu, 4 Aug 2011
I find this answer helpful
  Anonymous's Response
Dear Reagan,
Mostly not but the infective discharge from urine .Pain could be due to kidney stone.If you want to confirm it then you can go for urine analysis which will confirm the stone if present.

Hope this helps,
dr jignesh parmar
Answered: Sun, 3 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor